Background: My wife is 57 years old and her menopause commenced in 2011. There was no major post-menopausal issue as on date. Due to some family member hospitalisation, she was mentally stressed. she was not under any medication. Just a month and half back, She felt heaviness and sweating as well as nervousness and was examined by doctor. Her BP was 180/80. From that time she is taking Tab Prolomet 25AM. Now a days she is getting the symptom of heaviness in head and mild palpitation once in a week. Pl advise whether it is an issue of hormone imbalance? Should I consult a Gynacecologist or Medicine specialist? I am confused. pl advise.
Like the answers? Chat privately with the doctor of your choice
Hello.. well I suggest you to consult a physician first and get yourself examined as we need to see you first.... Headache and palpitation may be due to increased blood pressure or hormonal issues like thyroid... Please meet a physician first....thank you
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.